# SDR CA050516007

- Difficulty date: May 10, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Carson S61LSKRSKY
- Aircraft time: 27,391 hours
- Engine: Ge CT581401
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: S613063005315
- Condition: Leaking
- Location: Fuel System
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE LANDING,ONE OF THE PASSENGERS IN THE CABIN NOTICED FLUID RUNNING DOWN THE RIGHT HAND SIDE OF THE AIRCRAFT. AFTER AIRCRAFT SHUT DOWN THE ENGINEER INSPECTEDTHE RIGHT HAND ENGINE AND FOUND A TUBE ASSY FROM THE MAIN FUEL SUPPLY LINE HADLOOSENED, CAUSING A FUEL LEAK. THE LINE WAS TIGHTENED AND A LEAK CHECK CARRIED OUT. THE AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.
